MathSciNet Relay Station
MathSciNet bibliographic data
MR1622456 60J05 (60F05)
Benda, Martin A central limit theorem for contractive stochastic dynamical systems. J. Appl. Probab. 35 (1998), no. 1, 200–205.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement